# SDR FDEA201707202010

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,000 hours, 15,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 FAILED WHILE AIRBORNE 1.0 HRS, AT FL360.  R & R THE NR 3 ENGINE HYD PUMP.   R & R FILTER TO PYLON HOSE ASSY.   DRY MOTORED ENGINE.  NO LEAKS NOTED ON LT AND RT PUMPS,  THE HYD LINE AND ON THE FILTERS.  RAN THE NR 3 ENGINE.  ALL OPS AND INDICATIONS FOR NR 3 HYD SYSTEM, CHECKED GOOD.  NO LEAKS NOTED IAW MM 29-11-20-4-2 AND JRH.
